# SDR SWAA002052

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 44,546 hours, 43,984 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND BS 178 BLKHD WEBS CRACKED AT WL 219 LBL 10, WL 218 LBL 11.5, WL 207 RBL 25 AND LBL 25.  REPAIRED BULKHEAD PER ACO 7154-53 AND SRM.
